Hello,

Patient

Q: Hello, my english may be not so good but i will try to show my concern, I am allergic to NSAIDs and i buyed a Modafil capsule to improve my concentration while studying, mi uncle, whos just a nurse, recomend me to consume a 200mg of modafil capsule. My question is if it's safe for me to digest the capsule and nothing weird would happen. Regards.

Doctor

A:   Thank you for writing to us.

I think that you are talking about modafinil. Modafinil is a very dangerous drug and I would not recommend its use unless you have been examined by a Doctor. Please see a Doctor if you have taken the medications. Wishing you the best.

Hope this helps you.

Related Q&A

Q: THE BOTTOM OF MY LEFT FOOT,RIGHT BELOW MY TOES IT FEELS NUMBNESS, IT MAKE ME LIMP. WENT TO DOCTOR HE SAID MY SECOND T...

Q: I have a red area on the joints on my index finger. Just on the finger. They look kind of bruised, but could be bleed...

Q: I took 2 ibuprofen and later that night I woke up to a nose bleed does that mean anything fyi I took the ibuprofen fo...

Q: Yes I just noticed that both of my ankles and feet are swollen. They weren't like that this morning just got home fr...

Q: Last Summer on holiday I started feeling very lightheaded I wasn't sure if I sat out in the sun too much but when I g...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews